MathSciNet Relay Station
MathSciNet bibliographic data
MR1106300 (92h:14005) 14C25 (11G05 14C15 14F20 14H52 14K30 19E15)
Zelinsky, David S. Some abelian threefolds with nontrivial Griffiths group. Compositio Math. 78 (1991), no. 3, 315–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement